# SDR DLM88021394

- Difficulty date: November 30, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 37,415 hours, 30,163 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LT HYD QTY DECREASED FROM 11 T0 5 QTS AT FL 280.  FOUND ELEVATOR PRESSURE TUBE WORN THROUGH AT CLAMP.  LOCATED IN  TAIL COMPARTMENT LT SIDE. REPLACED LINE LEAK CHECKS OK
